BROWSE

Related Researcher

Author

Joo, Changhee
Learning, Modeling, and Networking
Research Interests
  • Learning, modeling, networking, resource allocation, stochastic optimization, distributed computing, low complexity

ITEM VIEW & DOWNLOAD

Delay-based back-pressure scheduling in multihop wireless networks

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Delay-based back-pressure scheduling in multihop wireless networks
Author
Ji, BoJoo, ChangheeShroff, Ness B.
Keywords
Back-pressure; Delay-based; Fluid limit; Lyapunov approach; Scheduling; Throughput-optimal
Issue Date
201310
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation
IEEE-ACM TRANSACTIONS ON NETWORKING, v.21, no.5, pp.1539 - 1552
Abstract
Scheduling is a critical and challenging resource allocation mechanism for multihop wireless networks. It is well known that scheduling schemes that favor links with larger queue length can achieve high throughput performance. However, these queue-length-based schemes could potentially suffer from large (even infinite) packet delays due to the well-known last packet problem, whereby packets belonging to some flows may be excessively delayed due to lack of subsequent packet arrivals. Delay-based schemes have the potential to resolve this last packet problem by scheduling the link based on the delay the packet has encountered. However, characterizing throughput optimality of these delay-based schemes has largely been an open problem in multihop wireless networks (except in limited cases where the traffic is single-hop.) In this paper, we investigate delay-based scheduling schemes for multihop traffic scenarios with fixed routes. We develop a scheduling scheme based on a new delay metric and show that the proposed scheme achieves optimal throughput performance. Furthermore, we conduct simulations to support our analytical results and show that the delay-based scheduler successfully removes excessive packet delays, while it achieves the same throughput region as the queue-length-based scheme.
URI
Go to Link
DOI
http://dx.doi.org/10.1109/TNET.2012.2227790
ISSN
1063-6692
Appears in Collections:
ECE_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU